# SDR HEED9583

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Seal
- Part number: 11014412A
- Condition: Leaking
- Location: Oil Tank
- Part time: 747 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TANK CRACKED AND LEAKING. ORDERED NEW
